Quick back story, I've been training for 2 years, I've gained about 50 pounds of mass (Was very very skinny).
After puberty, my libido has always been so/so. I always thought I had low testosterone, but it always came back in the 500+ in my young adulthood.
Anyway, recently I had some blood work done. I had gone to the doctor because I've had some gynecemastia for a while and finally decided to do something about it.
Fast forward, the results come back. To this. Yep, an estradiol level of 50.
Here's where it gets tricky. About a little over a year ago, I started taking tribulus and D Aspartic Acid. One after the other. I took it for a very long time. The result, was extreme gains. I wracked up 30 pounds of mass like no ones business. However, I had some sides. Very sensitive nipples, nipple swelling, anxiety and high blood pressure. I did not know what was going on at the time, so I just kept on keeping on, and continued to take these supplements for a good 3 months straight EACH. I have now been off both for a solid 8-9 months.
Fast forward to now. I've had my adrenals scanned, and they have come back negative for anything (Thank god) and now my doc wants my pituitary scanned. He refuses to believe that these supplements could have caused this.
What the hell's going on here? My free test is actually pretty high, although my total test could be better. Should I be taking Aromasin? Or some other AI? Would my hormones have balanced out by now? Or would high estrogen continue to dominate?
Thanks for the help guys.